advertisement
Question
Posted by: CoolDevil | 2004/09/22

Skin Breakout at 40

Hi
I stopped smoking on my 40th birthday (July 11th) My skin has since broken out and I just put it down to that! but it has now just getting worse, I went to a dermatologist today and she said its hormonal and said I will have to take a low dose of Roaccutane for at least the next 10 yrs!! There is no way I want to do that!! Can you suggest anything that I can do or take the natural way?
Thank you for your time

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

Hi Cooldevil

No ways should you use it for 10 years! Please, there is another way of dealing with this problem. Contact a good homeopath that practices iridology as well urgently and follow the advice given closely.

Treat the cause and the problem will clear. This is what natural medicines do and they come without side effects.

All the best.

Estie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement